# SDR FDEA202111222918

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 143N61004
- Part serial: 000446
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUT OUT REPAIR HAS INCORRECT AND MISSING FASTENERS INSTALLED IAW B757 SRM   52-10-02-2R REMOVED AND REPLACED FASTENERS FOR R2 DOOR UPPER HINGE CUT OUT REPAIR IAW B757-200 SRM  52-  10-02-2R, FIG 201, REPAIR 1, DETAIL III
